Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I’ve been on this site for a month now. I like how I can find everything in one place. I like how people are friendly around here.

I don’t like visiting health forums so much because it affects my mood badly sometimes but here people usually cheer me up and make me feel like I can cope with everything that comes up. And everyone is felling better when he sees there are more people with the same problem.

Right now I’m dealing with the consequences of Aortic valve and root replacement. It’s nothing serious but it bothers me. I have teeth discoloration. Why is this happening?

Loading...

Hello there. Excuse me, can you repeat this? This is something that I have heard for the first time in my life. I know a lot of people who had aortic valve and root replaced and I never heard that someone had teeth discoloration.

I know that doctors will recommend you to consult them and your dentist before you do any dental procedure after aortic valve and root replaced but I have never heard that this actually can happen.

Did you consult anyone? Are you sure that this is the cause of this?

Weird if you ask me…

Keep in touch. 

Reply

Loading...

Hey there. It is very possible that this is the case why your teeth are discolored. You know that several medications can be cause of this? No? Well, what medications or therapy you are using after aortic valve and root replacing? There are several antibiotics that are known to discolor teeth and medications for high blood pressure also van cause teeth discoloration. So I believe that this is in your case as well. Can you tell me for how long do you have this problem? When this started to happen to you? It is not dangerous but I do believe that it bothers you.
Reply

Loading...

Good day there.

I hope that you are doing fine. Let me join this discussion. Yes, it is possible. You want to know how I know? Well, my friend had this same problem. She had her aortic valve and root replaced and she started to use some medications for her recovery process. After one month, she noticed that something is different with her teeth. Since she is very scared and she panics a lot, she went to see her doctor immediately and he told her that this can be caused by medications.

Which medications do you use? I don’t remember what she was using :/

Reply

Loading...

 

Hello again. Thank you for your answers. I was very worried when I read the first comment. I don’t really know the exact cause for this so when you told me that it probably has nothing to do with the replacement of aortic valve I freaked out a bit. I went to the dentist and asked him what can it be and he told me that it’s probably the result of some meds that I’m taking.

So I guess that it will come back to normal after I stop taking these meds. Thank you for your answers, if it wasn’t for the first comment I would never go to see a dentist.

Reply

Loading...

I also had this problem with teeth discoloration. It also happen right after I had Aortic Valve replaced.
It bugged me for a while especially since I always had very nice, white teeth and that was kind of my thing, you know. People would recognize me by my teeth.
And after I had this procedure they seemed dark and unattractive.
I assumed it was the meds so I didn’t let it to bother me that much. And back than I had much bigger problems so I couldn’t really focus on my teeth. And it eventually disappeared after a while. So no worries.
Reply

Loading...

 

I’m familiar with this. I didn’t have this surgery or anything but it happened to me before that my teeth get discolored.

I also always considered it to be the meds but then it happened once when I was not taking any meds. And I couldn’t figure out why. I still can’t.

I was supposed to go to see a dentist but I had other health related problems which were more urgent so I somehow forgot to check that. But after some time, they came back to normal.

My mom had this mix of natural remedies that was supposed to help me but I didn’t use it.

Reply

Loading...

Huh. I just had hip replacement surgery and 3 weeks later I notice my teeth are yellow. Is it tge meds after or tge anasthetic drug that does it ? And how do I get them white again?
Reply

Loading...